MathSciNet Relay Station
MathSciNet bibliographic data
MR2303800 90C47 (47H09 47H10 47J20 49J40 65F10)
Zeng, L. C.; Wong, N. C.; Yao, J. C. Convergence analysis of modified hybrid steepest-descent methods with variable parameters for variational inequalities. J. Optim. Theory Appl. 132 (2007), no. 1, 51–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement